Communications in Mathematical Physics

The spectrum of the kinematic dynamo operator for an ideally conducting fluid

C. Chicone, Y. Latushkin, and S. Montgomery-Smith

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 173, Number 2 (1995), 379-400.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274734

Mathematical Reviews number (MathSciNet)
MR1355630

Zentralblatt MATH identifier
0833.76091

Subjects
Primary: 76W05: Magnetohydrodynamics and electrohydrodynamics
Secondary: 35Q35: PDEs in connection with fluid mechanics 47B38: Operators on function spaces (general) 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 58F40

Citation

Chicone, C.; Latushkin, Y.; Montgomery-Smith, S. The spectrum of the kinematic dynamo operator for an ideally conducting fluid. Comm. Math. Phys. 173 (1995), no. 2, 379--400. https://projecteuclid.org/euclid.cmp/1104274734


Export citation